# SDR 99FDEA00452

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Part number: SB102702085
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER TRIM CONTROL VALVE HAD CRACKED IND INSIDE FLOW CONTROL VALVE BORE APPROX .5 INCH.  *S/D*  REMOVED AND REPLACED HORIZONTAL STABILIZER PER M/M 27-43-03-4  OPS AND LEAK CK OK.
